# SDR AALA20061038

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF CREW REPORTED SMOKE IN FORWARD PART OF CABIN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND APU OIL LEAK.  REPLACED O-RING AND PERFORMED HIGH PRESSURE PNEUMATIC DUCTING BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
